MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY

STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Catalog Number 180733-1
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Surgeon attempted to put the poly in and it would not lock.After examining it, the base of it was not flat and therefore wouldn't lock into the base plate.Surgical delay of 5 to 7 minutes.Case type left pka.
 
Additional Manufacturer Narrative
An event regarding alleged seating/locking issue involving a mako insert was reported.The event was not confirmed.The device was returned in used condition.The scratches and gouges were observed throughout the device.Examination of the device by the material analysis engineer indicated that damage observed consistent with implantation process.-medical records received and evaluation: not performed as no medical records were provided.Device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies there has been no other event for the lot referenced.The event reported for base of the insert was not flat and therefore wouldn¿t lock into the base plate.The event was not confirmed due to no functional or dimensional inspection conducted since the device found damaged.The returned device showed scratches and gouges throughout the device.Examination of the device by the material analysis engineer indicated that damage observed consistent with implantation process.No further investigation for this event is required at this time.If the additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
Surgeon attempted to put the poly in and it would not lock.After examining it, the base of it was not flat and therefore wouldn¿t lock into the base plate.Surgical delay of 5 to 7 minutes.Case type left pka.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 3 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6865529
Report Number0002249697-2017-02774
Device Sequence Number13833776
Product Code NPJ
UDI-Device Identifier00848486016449
UDI-Public00848486016449
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2022
Device Catalogue Number180733-1
Device Lot NumberN302DJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR